Home           Contact us           FAQs           
 
   Journal Page   |   Aims & Scope   |   Author Guideline   |   Editorial Board   |   Search
    Abstract
2013 (Vol. 5, Issue: 03)
Article Information:

Study on One Modified Chaotic System Based on Logistic Map

Hua Xue, Shubin Wang and Xiandong Meng
Corresponding Author:  Hua Xue 

Key words:  Discrete chaos, logistic, single-dimensional, , , , ,
Vol. 5 , (03): 898-904
Submitted Accepted Published
June 19, 2012 July 18, 2012 January 21, 2013
Abstract:

This study puts a new chaotic system based on logistic. It can avoid several problems in original logistic equation, such as limited parameter range, complex computing and complication of the real circle. The result of the simulation shows its advancement. It is chaotic in boundless range, which can enhance the security of the encrypted system. Less resource is used by the modified equation, which can cut down the complexity of the encrypted system. Its simplicity can improve the computing-speed too. To a certain extent, the new equation can solve the existing problem of the original logistic map and it may help to build a better encrypted system in engineer.
Abstract PDF HTML
  Cite this Reference:
Hua Xue, Shubin Wang and Xiandong Meng, 2013. Study on One Modified Chaotic System Based on Logistic Map.  Research Journal of Applied Sciences, Engineering and Technology, 5(03): 898-904.
    Advertise with us
 
ISSN (Online):  2040-7467
ISSN (Print):   2040-7459
Submit Manuscript
   Current Information
   Sales & Services
   Contact Information
  Executive Managing Editor
  Email: admin@maxwellsci.com
  Publishing Editor
  Email: support@maxwellsci.com
  Account Manager
  Email: faisalm@maxwellsci.com
  Journal Editor
  Email: admin@maxwellsci.com
  Press Department
  Email: press@maxwellsci.com
Home  |  Contact us  |  About us  |  Privacy Policy
Copyright © 2009. MAXWELL Science Publication, a division of MAXWELLl Scientific Organization. All rights reserved